MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Restenosis (4576); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 08/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported through the results of the clinical trial that approximately three months fifteen days post index procedure using a drug coated balloon catheter, the subject had an adverse event of severe stenosis of anastomosis and juxta anastomotic cephalic vein and was treated with an standard percutaneous transluminal angioplasty.Reportedly the adverse event were not related to the device, procedure but definitely related to av access circuit.The re-intervention was successful, no new access created and the outcome was resolved.The current status of the patient was not provided.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 08/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately three months and fifteen days post an index procedure completion using a drug coated balloon catheter, the subject had an adverse event of severe stenosis of anastomosis and juxta anastomotic cephalic vein and was treated with an standard percutaneous transluminal angioplasty.Reportedly the adverse event were not related to the device, procedure but definitely related to av access circuit.The re-intervention was successful, no new access created and the outcome was resolved.The current status of the patient was not provided.
 
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as death.H10: date of death for this patient was not provided, date of death updated as 01-jan-1900 for the mdr submission requirement.H10: h10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: g3, h6 (patient).H11: b5, d4 (unique identifier (udi) #).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the clinical trial that approximately three months fifteen days post an index procedure using a drug coated balloon catheter, the subject had an adverse event of severe stenosis of anastomosis and juxta anastomotic cephalic vein and was treated with an standard percutaneous transluminal angioplasty.Reportedly the adverse event were not related to the device, procedure but definitely related to av access circuit.The re-intervention involved on the target lesion with initial stenosis of 58% and final residual stenosis of 0% by standard percutaneous transluminal angioplasty and lutonix drug coated balloon.The re-intervention was successful, no new access created and the outcome was resolved.Reportedly, the subject was expired and the cause of death was not provided.
 
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the clinical trial that three months and fifteen days post an index procedure using a drug coated balloon catheter, the subject had an adverse event of severe stenosis of anastomosis and juxta anastomotic cephalic vein and was treated with an standard percutaneous transluminal angioplasty.Reportedly, the adverse event were not related to the device, procedure but definitely related to av access circuit.The re-intervention involved on the target lesion with initial stenosis of 58% and final residual stenosis of 0% by standard percutaneous transluminal angioplasty and lutonix drug coated balloon.The re-intervention was successful, no new access created and the outcome was resolved.Reportedly, the subject was expired due to acute pulmonary edema and the death was not related to device, procedure and av access circuit.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19077767
Report Number3006513822-2024-00018
Device Sequence Number6271944
Product Code PRC
UDI-Device Identifier00801741135460
UDI-Public(01)00801741135460(11)230922(17)250809(10)GFHT0654
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2025
Device Model Number9010
Device Catalogue NumberLX3575860V
Device Lot NumberGFHT0654
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer04/18/2024
03/24/2025
04/14/2025
06/13/2025
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date04/24/2024
04/16/2025
05/07/2025
06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight110 KG
Patient EthnicityNon Hispanic
Patient RaceWhite